| Model Number |
DTMA1QQ |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's spouse stated "patient's device is part of a recall that was seen online.Additionally, the patient's spouse stated "the patient is having lots of symptoms and the device is listed on the website and it's either the device failing or patient failing." the patient's spouse was informed the device does not have any communications and was referred to physician for symptom concerns.The cardiac resynchronization therapy defibrillator (crt-d) remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.